A remark on differential operator algebras and an equivalence of categories
Compositio Mathematica, Volume 90 (1994) no. 3, p. 305-313
@article{CM_1994__90_3_305_0,
     author = {McGovern, William M.},
     title = {A remark on differential operator algebras and an equivalence of categories},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {3},
     year = {1994},
     pages = {305-313},
     zbl = {0842.17009},
     mrnumber = {1272103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_3_305_0}
}
McGovern, William M. A remark on differential operator algebras and an equivalence of categories. Compositio Mathematica, Volume 90 (1994) no. 3, pp. 305-313. http://www.numdam.org/item/CM_1994__90_3_305_0/

1 Beilinson, A. and Bernstein, J., Localisation de g-modules, C. R. Acad. Sci. 292 (1981), 15-18. | MR 610137 | Zbl 0476.14019

2 Bernstein, J. and Gelfand, S.I., Tensor products of finite and infinite dimensional representations of semisimple Lie algebras, Comp. Math. 41 (1980), 245 - 285. | Numdam | MR 581584 | Zbl 0445.17006

3 Borho, W. and Brylinski, J.-L., Differential operators on homogeneous spaces I: Irreducibility of the associated variety for annihilators of induced modules, Inv. Math. 69 (1982), 437-476. | MR 679767 | Zbl 0504.22015

4 Borho, W. and Jantzen, J.C., Über primitive Ideale in der Einhüllenden einer halbeinfacher Lie-Algebra, Inv. Math. 39 (1977), 1-53. | MR 453826 | Zbl 0327.17002

5 Brylinski, J.-L., Differential operators on the flag varieties, in Proceedings, Conference on Young Tableaux and Schur Functors in Algebra and Geometry, Torùn, 1980, Astérisque 87-88 (1981), 43-60. | MR 646814 | Zbl 0537.14010

6 Conze, N. and Duflo, M., Sur les représentations induites des algèbres de Lie semisimples complexes, Comp. Math. 34 (1976), 307 - 336. | Numdam | Zbl 0389.22016

7 Gabber, O. and Joseph, A., On the Bernstein-Gelfand-Gelfand resolution and the Duflo sum formula, Comp. Math. 43 (1981), 107-131. | Numdam | MR 631430 | Zbl 0461.17004

8 Jantzen, J.C., Einhüllende Algebren Halbeinfacher Lie-Algebren, Ergebnisse der Mathematik und ihre Grenzgebiete, Band 3, Springer-Verlag, New York, 1983. | MR 721170 | Zbl 0541.17001

9 Joseph, A., On the annihilators of the simple subquotients of the principal series, Ann. Ec. Norm. Sup. 10 (1977), 419 - 440. | Numdam | MR 480653 | Zbl 0386.17004

10 Joseph, A., Dixmier's problem for Verma and principal series submodules, J. London Math. Soc. 20 (1979) 193 - 204. | MR 551445 | Zbl 0421.17005

11 Joseph, A., Kostant's problem, Goldie rank, and the Gelfand-Kirillov conjecture, Inv. Math. 56 (1980), 191- 213. | MR 561970 | Zbl 0446.17006

12 Vogan, D., The orbit method and primitive ideals for semisimple Lie algebras, In: Lie Algebras and Related Topics, Canad. Math. Soc. Conf. Proc., vol. 5, (D. Britten et al., eds.), American Mathematical Society for CMS, Providence, RI, 1986, 281- 316. | MR 832204 | Zbl 0585.17008

13 Vogan, D., Dixmier algebras, sheets, and representations theory, In: Actes du colloque en l'honneur de Jacques Dixmier, Paris, 1989, Progress in Math. # 92, Birkhäüser, Boston, 1990, 333-395. | MR 1103596 | Zbl 0854.17010